# SDR DALA2018112106734

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0835222) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STATION 947 TO 967 AT LBL 48 AFT WET AREA. INTERCOSTAL BTW STATION 947 TO 967 AT LBL 48 AFT WET AREA (W2) WAS REPLACED PER B737-800 SRM 51-40-02.
